Extensions abéliennes et répartition modulo 1
Journées Arithmétiques de Luminy, Astérisque no. 61  (1979), p. 83-93
@incollection{AST_1979__61__83_0,
     author = {Gillard, R.},
     title = {Extensions ab\'eliennes et r\'epartition modulo $1$},
     booktitle = {Journ\'ees Arithm\'etiques de Luminy},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {61},
     year = {1979},
     pages = {83-93},
     zbl = {0408.12010},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1979__61__83_0}
}
Gillard, R. Extensions abéliennes et répartition modulo $1$, in Journées Arithmétiques de Luminy, Astérisque, no. 61 (1979), pp. 83-93. http://www.numdam.org/item/AST_1979__61__83_0/

[1] B. Ferrero. - Iwasawa invariants of abelian number fields. Math. Ann., 234 (1978) | Article | Zbl 0347.12004

[2]B. Ferrero et L. Washington.- The Iwasawa invariant μ p vanishes for abelian number fields, à paraître aux Ann. of Math. | Zbl 0443.12001

[3] K. Iwasawa.- On some invariants of cyclotomic fields. Amer. J. Math., 80 (1958) | Article | Zbl 0084.04101

[4] K. Iwasawa. - On Γ-extensions of algebraic number fields, Bull. Amer.Math. Soc., 65 (1959) | Article | Zbl 0089.02402

[5] K. Iwasawa et C. Sims.- Computations of invariants in the theory of cyclotomic fields, J. Math. Soc. Japan, 18 (1966) | Zbl 0141.04901

[6] K. Iwasawa. - On the μ invariants of -extensions, in : Number theory, Algebraic Geometry and Commutative Algebra, in honor of Y. Akizuki, Kinokuniya, Tokyo, 1-11, 1973 | Zbl 0281.12005

[7] W. Johnson. - On the vanishing of the Iwasawa invariant μ p for p < 8000, Math. Comp., 27 (1973) | Zbl 0281.12006

[8] W. Johnson. - Irregular primes and cyclotomic invariants. Math. Comp., 29 (1975) | Article | Zbl 0302.10020

[9] L. Kuipers et H. Niederreiter. - Uniform distribution of sequences, Wiley, 1974 | Zbl 0281.10001

[10] L. Kuzmin. - Cohomological dimension of some Galois groups. Math. USSR IZV., 9 (1975) | Zbl 0342.12008

L. Kuzmin. - Cohomological dimension of some Galois groups. Izv. Akad. Nauk SSSR Ser. Mat., 39 (1975) | Zbl 0342.12008

[11] S. Wagstaff. - The irregular primes to 125 000, Math. Comp., 32, (1978) | Zbl 0377.10002

[12] L. Washington. - Class numbers and p -extensions, Math. Ann., 214 (1975) | Article | Zbl 0302.12007

[l3] L. Washington. - The non p-part of the class number in a cyclotomic p -extension, Inv. Math., 49 (1978) | Article | Zbl 0403.12007